# SDR DALA2024091008916

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 89,778 hours, 29,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EXTERIOR EMERGENCY LIGHTS OUT AT L2,L4, AND R4 DOORS. CORRECTIVE ACTION: REPLACED EXTERIOR EMERGENCY LIGHT LAMP AT L2 DOOR. RELAMPED L4 LIGHT AND REPLACED LENS SCREWS. REPLACED R4 LIGHT SOCKET ASSY AND LAMP. LIGHTS OP NORM REF B757 AMM 33-51.
